Hi everyone, this is my story:
This is from the Age of 26 - 28 (present)
In September 2005 to January 2006 I took finasteride (5mg generic) Fincar cut into 4 pieces very inconsistently.
I would forget to take pills all the time and I never gave the drug a real chance.
I did notice it totally messed with my libido though..
I would either have a ridiculously strong libido or none at all, it was very weird.
I decided to give the drug a real try and starting late January 2006.
I took 1.5mg every day and 5 mg every 5 days for about one month.
I have never been the same since.
It destroyed my libido.
I stopped taking it the First week of March 2006 so it has been over a year now.
I had stopped taking it at times from August 2005 - January 2006 and the effects did subside,
but since taking it daily for that month, and then stopping it cold turkey I have not been the same.
I have had slight improvements, a few good days a lot of bad days.
I tried taking Tribulus, L-Arginine, Viagra, Cialis, and Zinc.
Tribulus seems to do nothing, L-Arginine also.
Viagra helps and so does Cialis but Cialis can induce terrible headaches and cold like symptoms.
But the problem is more than just getting hard, I just lack a sex drive.
I am basically an emotionless robot when it comes to sex now.
Zinc has been interesting. I take 30 - 100mg of zinc, in the form of ZMA and straight zinc pills (with 2mg copper).
I have only been supplementing zinc for a about 2 weeks now,
and when I take it it does increase ejaculate and erections by a bit.
I have an increase of morning wood with it also.
And Zinc seems to be slightly helping my libido.
Before finasteride I was so horny I thought I even had a problem.
I had too much libido, it was life controlling, but not really in a bad way.
I think I would have been fine, or at least much better off if I had weaned off of the pill instead of stopping it cold turkey.
The pill effected my testicles, they hung incredibly low sometimes and had odd pains in them.
So it had to have had an effect on my testosterone, because I would be seriously lacking testosterone when on the pill.
I have done some steroid research and am pretty certain that if I slowly got off the drug I would be ok, or at least much better.
Or if I used clomid or another similar drug right after I would have been fine.
I am strongly considering taking Clomid if high Zinc supllementation does not work.
It has been 1 year and a month since quitting, and I need my libido back.